# SDR AWXA0001664

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 WL 202 1.1 INCH LONG AND WL 198 1.0 INCH LONG AT RBL 5.0.  CUT OUT DAMAGE AND INSTALLED DOUBLER AND FILLER REPAIR IAW SRM 53-10-08 FIG 203; HFEC INDICATES NO CRACKS FOUND.
